Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 5 found articles
 
 
  A note on impulsive sphere motion beneath a free-surface
 
 
Title: A note on impulsive sphere motion beneath a free-surface
Author: T. Miloh
Appeared in: Journal of engineering mathematics
Paging: Volume 41 (2001) nr. 1 pages 11 p.
Year: 2001-09
Contents:
Publisher: Kluwer Academic Publishers, Dordrecht, The Netherlands
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 5 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands